# SDR S2YA05023

- Difficulty date: March 10, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Condition: Inoperative
- Location: Mlg
- Part time: 23,728 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE CREW REPORT THEY WHERE UNABLE TO EXTEND THE GEAR.  THE CREW EXECUTED A MISSED APPROACH AND MANUALLY EXTENDED THE GEAR ACHIEVED 3 GREEN AND PROCEEDED TO LAND WITHOUT INCIDENT.  THE AC WAS INSPECTED AND MECHANIC WAS UNABLE TO DUPLICATE THE PROBLEM.  MECHANIC REPLACED THE GEAR SERVICE VALVE FOR TROUBLESHOOTING AND RETURNED AC TO SERVICE.  (K)
